Skip to content

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


Purisis, MILD Rash with severe itching TIPS
avatar
JesusFeedsMeCure posted:
I am a Pegasys/Teleprivir patient. End of week one.
I went to the hospital because I just could not take it anymore! The itching was out of this world!! So they put me on ATARAX! YAHOO! The first night I took 150mg and then 50mg every 4 hours and I got my first nights sleep all week. I just did my second shot tonight, Tuesday January 22, 2013. The itching is minimal but comes on more at night time. This is when the hydrocortizone creme comes out. I also like the medicated kind because it leaves a warm feeling in place of itching and kind of takes your mind off of it all. This and a LOT OF PRAYER to the LORD, and the rash is starting to subside. I suffered for 4 days n nights. If you r suffering GO TO THE HOSPITAL!! Don't be afraid. Just make sure they don't give you anything oral that is a steroid. It will increase the itchy rash rather than help it because it makes the effects of the medication that we are already on stronger (per the ER Nurse that helped me that night). I am also a Vegan and eating a lot of fat was not in my plans for treatment but the light diet with small amounts of constant fat helps to feel better! Well you are all in my prayers. I plan to try to be here at least one time a week to share in my journey. I think that this is VALUABLE information for us as well as for the drug manufactures.
Was this Helpful?
3 of 3 found this helpful
Reply
 
avatar
hereshoping responded:
You are vegan - yay! What are you eating for the 20gms of fat??? I eat usually just vege and fruit - no dairy. Am having a VERY hard time getting the food down, I am always full!
I am eating yoghurt now though - I'm hoping it will help prevent any contstipation issues. (Only on Day 3)
 
avatar
divaflower responded:
Hi. I'm just starting day 7 of my Pegasys/Ribavirin/Incivek treatment. Second shot tomorrow. So glad to have found you. I've been looking for a support in my area and online and just happened on your post! I feel lethargic and blah - almost like an old hangover. Appetite comes and goes and I'm not usually hungry when time for Incivek, especially at 11pm at night! I did note that you said you eat a light diet with small amounts of constant fat. I hadn't been doing that. Thought they only meant at meds time. I've been careful because I have diabetes, high blood pressure and a tendency toward high cholesterol, though I'm on the thin side. I also feel like I'm already losing weight which I'm not very happy about. It's comforting to air my concerns with someone who understands.
 
avatar
divaflower replied to hereshoping's response:
I see your post was 5 months ago and hope you're still posting on this site. I need all the support I can get and wish I had a hot line directly to my doctor. How are you doing with your treatment? I hadn't thought of yogurt. I seem to feel "full" too with very small appetite.Though when my stomach is empty, I feel worse - weird huh?


Helpful Tips

Coffee and the LiverExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
53 of 75 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.